New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LiLa
Regular Member


Date Joined Nov 2007
Total Posts : 106
   Posted 8/21/2008 2:04 PM (GMT -6)   
Hi guys,
 
I just have a question regarding the use of Imuran and Entocort and whether there is a connection there when it comes to gaining weight. I have been taking both medicines for about 5 months now and i've been putting on weight slowly but surely over that time. Especially around the tummy area. I am actually starting to look pregnant and it's not from bloating this time - it's just from weight gain. My appetite has not grown too much because of the meds so i just cannot figure it out. It's really getting me down and i feel like i'm getting a little chubbier every day. Anyone had any similar experiences? I am now only taking 50mg of Imuran per day and 3mg of Entocort. Thanks in advance.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, May 22, 2017 11:38 AM (GMT -6)
There are a total of 2,813,234 posts in 308,872 threads.
View Active Threads


Who's Online
This forum has 151412 registered members. Please welcome our newest member, Katyc.
428 Guest(s), 18 Registered Member(s) are currently online.  Details
tedgard, Italatin8, jonesy55, Jaydubs, Michael_T, summer16, Girlie, getting by, Sherrine, hollsya, Octobrsky13, caia_120, FLBeachgal, Sam1996, straydog, Winner, Westernbrit, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer